MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND; PLATE, FIXATION, BONE
Model Number 7150-0018
Medical Device Problem Codes Fracture (1260); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At routine follow-up the surgeon noted that the mpj plate was broken at the fusion site approximately 3 months after the initial surgery.The patient was non-weight bearing for 2 weeks then weight bearing for 8 weeks.The surgeon got a ct scan and determined fusion would not likely occur.The surgeon removed the device and place non-crossroads devices on (b)(6) 2020.The implant was removed without complication.Review of product records confirm all components conform to astm f136 ti-6al-4v titanium alloy.No nonconformance was identified.Additional components used in this case: 7118-1818kt, 300218, 18x18 himax staple with inst kit - sterile the staple was intact across the broken plate.
 
Event or Problem Description
At routine follow-up the surgeon noted that the mpj plate was broken at the fusion site approximately 3 months after the initial surgery.The patient was non-weight bearing for 2 weeks then weight bearing for 8 weeks.The surgeon got a ct scan and determined fusion would not likely occur.The surgeon removed the device without complication and place non-crossroads devices on (b)(6) 2020.

Brand Name
MOTOBAND
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11072281
Report Number3011421599-2020-00016
Device Sequence Number3260285
Product Code HRS
UDI-Device Identifier00815432026364
UDI-Public00815432026364
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/05/2022
Device Model Number7150-0018
Device Catalogue Number7150-0018
Device Lot Number500991
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;